Advertisement

Communications in Mathematical Physics

, Volume 331, Issue 3, pp 1271–1300 | Cite as

Higgs Bundles and (A, B, A)-Branes

  • David Baraglia
  • Laura P. Schaposnik
Article

Abstract

Through the action of anti-holomorphic involutions on a compact Riemann surface Σ we construct families of (A, B, A)-branes \({\mathcal{L}_{G_{c}}}\) in the moduli spaces \({\mathcal{M}_{G_{c}}}\) of G c -Higgs bundles on Σ. We study the geometry of these (A, B, A)-branes in terms of spectral data and show they have the structure of real integrable systems.

Keywords

Modulus Space Riemann Surface Line Bundle Double Cover Spectral Curve 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. Ati71.
    Atiyah M.: Riemann surfaces and spin structures. Ann. Sci. École Norm. Sup. 4, 47–62 (1971)zbMATHMathSciNetGoogle Scholar
  2. AB82.
    Atiyah M.F., Bott R.: Yang-Mills equations over Riemann surfaces. Philos. Trans. R. Soc. Lond. A 308, 523–615 (1982)ADSMathSciNetCrossRefGoogle Scholar
  3. BaSch.
    Baraglia, D., Schaposnik, L.P.: Real structures on moduli spaces of Higgs bundles. Adv. Theor. Math. Phys. (2014, to appear). arXiv:1309.1195
  4. BiGo08.
    Biswas I., Gómez T.L.: Connections and Higgs fields on a principal bundle. Ann. Glob. Anal. Geom. 33(1), 19–46 (2008)zbMATHCrossRefGoogle Scholar
  5. BBCGG.
    Broughton S.A., Bujalance E., Costa A.F., Gamboa J.M., Gromadzki G.: Symmetries of Accola-Maclachlan and Kulkarni surfaces. Proc. Am. Math. Soc. 127, 637–646 (1999)zbMATHMathSciNetCrossRefGoogle Scholar
  6. BCGG.
    Bujalance E., Cirre J., Gamboa J.M., Gromadzki G.: Symmetry types of hyperelliptic Riemann surfaces. Memoires de la Societe Mathematique de France 86, 1–122 (2001)Google Scholar
  7. BNR89.
    Beauville A., Narasimhan M.S., Ramanan S.: Spectral curves and the generalised theta divisor. J. Reine Angew. Math. 398, 169–179 (1989)zbMATHMathSciNetGoogle Scholar
  8. Cor88.
    Corlette K.: Flat G-bundles with canonical metrics. J. Differ. Geom. 28, 361–382 (1988)zbMATHMathSciNetGoogle Scholar
  9. D87.
    Donaldson S.K.: Twisted harmonic maps and the self-duality equations. Proc. Lond. Math. Soc. (3) 55(1), 127–131 (1987)zbMATHMathSciNetCrossRefGoogle Scholar
  10. GH81.
    Gross B.H., Harris J.: Real algebraic curves. Ann. Sci. École Norm. Sup. (4) 14(2), 157–182 (1981)zbMATHMathSciNetGoogle Scholar
  11. Go84.
    Goldman W.M.: The symplectic nature of fundamental groups of surfaces. Adv. Math. 54, 200–225 (1984)zbMATHCrossRefGoogle Scholar
  12. Gu07.
    Gukov, S.: Surface operators and knot homologies. In: New Trends in Mathematical Physics, pp. 313–343 (2009)Google Scholar
  13. HT03.
    Hausel T., Thaddeus M.: Mirror symmetry, Langlands duality, and the Hitchin system. Invent. Math. 153, 197–229 (2003)ADSzbMATHMathSciNetCrossRefGoogle Scholar
  14. Hit87.
    Hitchin N.J.: The self-duality equations on a Riemann surface. Proc. LMS 55(3), 59–126 (1987)zbMATHMathSciNetGoogle Scholar
  15. Hit87a.
    Hitchin N.J.: Stable bundles and integrable systems. Duke Math. J. 54(1), 91–114 (1987)zbMATHMathSciNetCrossRefGoogle Scholar
  16. Hit92.
    Hitchin N.J.: Lie groups and Teichmüller space. Topology 31(3), 449–473 (1992)zbMATHMathSciNetCrossRefGoogle Scholar
  17. Hit07.
    Hitchin N.J.: Langlands duality and G2 spectral curves. Q. J. Math. 58, 319–344 (2007)zbMATHMathSciNetCrossRefGoogle Scholar
  18. Huy.
    Huybrechts D.: Fourier-Mukai transforms in algebraic geometry. Oxford University Press, Oxford (2006)zbMATHCrossRefGoogle Scholar
  19. KMcC96.
    Kalliongis J., McCullough D.: Orientation-reversing involutions on handlebodies. Trans. AMS 348(5), 1739–1755 (1996)zbMATHMathSciNetCrossRefGoogle Scholar
  20. KW07.
    Kapustin A., Witten E.: Electric-magnetic duality and the geometric Langlands program. Commun. Number Theory Phys. 1, 1–236 (2007)zbMATHMathSciNetCrossRefGoogle Scholar
  21. MM03.
    Moerdijk I., Mrčun J.: Introduction to foliations and Lie groupoids. Cambridge University Press, Cambridge (2003)zbMATHCrossRefGoogle Scholar
  22. Ra75.
    Ramanathan A.: Stable principal bundles on a compact Riemann surface. Math. Ann. 213, 129–152 (1975)zbMATHMathSciNetCrossRefGoogle Scholar
  23. Sch11.
    Schaposnik, L.P.: Monodromy of the SL2 Hitchin fibration. Int. J. Math. 24 (2013)Google Scholar
  24. Sch.
    Schaposnik L.P.: Spectral data for G-Higgs bundles. University of Oxford, Oxford (2013)Google Scholar
  25. Se91.
    Seppälä M.: Moduli spaces of stable real algebraic curves. Ann. Sci. École Norm. Sup. (4) 24(5), 519–544 (1991)zbMATHGoogle Scholar
  26. S88.
    Simpson C.T.: Constructing variations of Hodge structure using Yang-Mills theory and applications to uniformisation. J. AMS 1, 867–918 (1988)zbMATHGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2014

Authors and Affiliations

  1. 1.School of Mathematical SciencesThe University of AdelaideAdelaideAustralia
  2. 2.Mathematisches InstitutRuprecht-Karls-Universität HeidelbergHeidelbergGermany
  3. 3.Department of MathematicsUniversity of Illinois at Urbana ChampaignUrbanaUSA

Personalised recommendations